# SDR SWAA031864

- Difficulty date: August 19, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 37,621 hours, 37,360 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319148
- Part serial: D02370
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AIRCRAFT WOULD NOT PRESSURIZE.  FOUND, P5-10 AIR COND MODULE SOILED.  REMOVED AND REPLACED AIR COND MODULE PER MM.
